Alert archive / Hawaii / High Surf Advisories in 2011

High Surf Advisory 13, NWS Honolulu, HI

February 11, 2011Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf advisory at Feb 11, 2011, 2:54 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 2:54 PM HST (00:54 UTC)
Expired
Feb 14, 2011, 3:25 PM HST
In force
3 days
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 0.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2011-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2011-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WHHW40 PHFO 120054
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
254 PM HST FRI FEB 11 2011

...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND...

.A PAIR OF SWELLS...BOTH FROM THE NORTH-NORTHEAST...WILL BUILD
TONIGHT AND SATURDAY...AND PERSIST INTO SUNDAY. ONE SWELL WAS
GENERATED BY A DISTANT LOW...AND WILL BE OF RELATIVELY LONG
PERIOD. THE SECOND SWELL WAS GENERATED BY THE DEVELOPMENT OF A
NEARBY LOW...AND WILL BE OF SHORTER PERIOD. THESE TWO SWELLS WILL
ARRIVE CONCURRENTLY...AND MAKE FOR ROUGH SURF ALONG NORTH AND EAST
FACING SHORES THIS WEEKEND. 

HIZ001-002-007>009-012-013-017-019-020-025-121400-
/O.NEW.PHFO.SU.Y.0013.110212T0054Z-110214T0400Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
254 PM HST FRI FEB 11 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* SURF...ALONG NORTH FACING SHORES...SURF WILL INCREASE TO HEIGHTS
  OF 10 TO 15 FEET. ALONG EAST FACING SHORES...SURF WILL INCREASE
  TO HEIGHTS OF 6 TO 10 FEET.

* TIMING...SURF WILL INCREASE TONIGHT AND SATURDAY...PERSIST INTO
  SUNDAY...AND THEN DIMINISH ON MONDAY. 

* IMPACTS...ROUGH AND CHOPPY SURF WILL INCREASE THE CHANCE FOR
  STRONG RIP CURRENTS...WHICH CAN EASILY OVERPOWER EVEN STRONG
  SWIMMERS. MINOR COASTAL EROSION IS POSSIBLE ALONG EAST FACING
  SHORES EXPOSED TO NORTH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION.

&&

$$

BIRCHARD
6 follow-up statements
197 
WHHW40 PHFO 121320
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 AM HST SAT FEB 12 2011

...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND...

HIZ001-002-007>009-012-013-017-019-020-025-130230-
/O.CON.PHFO.SU.Y.0013.000000T0000Z-110214T0400Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
320 AM HST SAT FEB 12 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* SURF...ALONG NORTH FACING SHORES...SURF WILL BE 10 TO 15 FEET TODAY.
  ALONG EAST FACING SHORES...SURF WILL BE 6 TO 10 FEET TODAY.

* TIMING...SURF WILL PERSIST TODAY THROUGH SUNDAY...AND THEN
  DIMINISH ON MONDAY.

* IMPACTS...ROUGH AND CHOPPY SURF WILL INCREASE THE CHANCE FOR 
  STRONG RIP CURRENTS...WHICH CAN EASILY OVERPOWER EVEN STRONG 
  SWIMMERS. MINOR COASTAL EROSION IS POSSIBLE ALONG EAST FACING 
  SHORES EXPOSED TO NORTH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION.

&&

$$
304 
WHHW40 PHFO 130128
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST SAT FEB 12 2011

...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND...

HIZ001-002-007>009-012-013-017-019-020-025-131430-
/O.CON.PHFO.SU.Y.0013.000000T0000Z-110214T0400Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
328 PM HST SAT FEB 12 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* SURF...ALONG NORTH FACING SHORES...SURF WILL BE 10 TO 15 FEET
  TONIGHT. ALONG EAST FACING SHORES...SURF WILL BE 6 TO 10 FEET
  TONIGHT.

* TIMING...SURF WILL PERSIST TODAY THROUGH SUNDAY...AND THEN 
  DIMINISH ON MONDAY. 

* IMPACTS...ROUGH AND CHOPPY SURF WILL INCREASE THE CHANCE FOR 
  STRONG RIP CURRENTS...WHICH CAN EASILY OVERPOWER EVEN STRONG 
  SWIMMERS. MINOR COASTAL EROSION IS POSSIBLE ALONG EAST FACING 
  SHORES EXPOSED TO NORTH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION.

&&

$$
733 
WHHW40 PHFO 131320
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 AM HST SUN FEB 13 2011

...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND...

HIZ001-002-007>009-012-013-017-019-020-025-140230-
/O.CON.PHFO.SU.Y.0013.000000T0000Z-110214T0400Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
320 AM HST SUN FEB 13 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...ALONG NORTH FACING SHORES...SURF WILL BE 10 TO 15 FEET
  TODAY. ALONG EAST FACING SHORES...SURF WILL BE 6 TO 10 FEET
  TODAY.

* TIMING...SURF CONTINUES TODAY...BUT SUBSIDING SLOWLY LATER
  TONIGHT.

* IMPACTS...ROUGH AND CHOPPY SURF WILL INCREASE THE CHANCE FOR
  STRONG RIP CURRENTS...WHICH CAN EASILY OVERPOWER EVEN STRONG
  SWIMMERS. MINOR COASTAL EROSION IS POSSIBLE ALONG EAST FACING
  SHORES EXPOSED TO THE NORTH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION.

&&

$$
548 
WHHW40 PHFO 140130
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST SUN FEB 13 2011

...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND EXTENDED THROUGH
TONIGHT...

HIZ001-002-007>009-012-013-017-019-020-025-141430-
/O.EXT.PHFO.SU.Y.0013.000000T0000Z-110214T1600Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
330 PM HST SUN FEB 13 2011

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* SURF...ALONG NORTH FACING SHORES...SURF WILL BE 10 TO 15 FEET 
  TONIGHT. ALONG EAST FACING SHORES...SURF WILL BE 6 TO 9 FEET 
  TONIGHT. 

* TIMING...SURF CONTINUES THIS EVENING...BUT SUBSIDING SLOWLY
  LATER TONIGHT AND EARLY MONDAY.

* IMPACTS...ROUGH AND CHOPPY SURF WILL INCREASE THE CHANCE FOR 
  STRONG RIP CURRENTS...WHICH CAN EASILY OVERPOWER EVEN STRONG 
  SWIMMERS. MINOR COASTAL EROSION IS POSSIBLE ALONG EAST FACING 
  SHORES EXPOSED TO THE NORTH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION.

&&

$$
BRENCHLEY
148 
WHHW40 PHFO 141338
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 AM HST MON FEB 14 2011

...HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND EXTENDED THROUGH
THIS AFTERNOON...

HIZ001-002-007>009-012-013-017-019-020-025-150245-
/O.EXT.PHFO.SU.Y.0013.000000T0000Z-110215T0400Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
338 AM HST MON FEB 14 2011

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...ALONG NORTH FACING SHORES...SURF WILL BE 10 TO 15 FEET
  TODAY. ALONG EAST FACING SHORES...SURF WILL BE 6 TO 9 FEET TODAY.

* TIMING...MARGINALLY HIGH SURF CONTINUES THIS MORNING...BUT IS
  EXPECTED TO SUBSIDE SLOWLY LATER TODAY.

* IMPACTS...ROUGH AND CHOPPY SURF WILL INCREASE THE CHANCE FOR 
  STRONG RIP CURRENTS...WHICH CAN EASILY OVERPOWER EVEN STRONG 
  SWIMMERS. MINOR COASTAL EROSION IS POSSIBLE ALONG EAST FACING 
  SHORES EXPOSED TO THE NORTH SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES
WILL BE HIGHER THAN NORMAL. BEACH GOERS ARE URGED TO STAY OUT OF
THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO HAZARDOUS
WAVE ACTION.

&&

$$
POWELL
909 
WHHW40 PHFO 150125
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 PM HST MON FEB 14 2011

HIZ001-002-007>009-012-013-017-019-020-025-150230-
/O.CAN.PHFO.SU.Y.0013.000000T0000Z-110215T0400Z/
NIIHAU-KAUAI WINDWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
325 PM HST MON FEB 14 2011

...HIGH SURF ADVISORY IS CANCELLED...

SURF HAS DROPPED BELOW ADVISORY LEVELS ALONG NORTH AND EAST FACING SHORES.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Feb 11, 10:15 AM HST, 4 hours 39 minutes earlier.

Area forecast discussion, Feb 11, 10:15 AM HST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1015 AM HST FRI FEB 11 2011

.SYNOPSIS...
A SLOW-MOVING AND GRADUALLY DISSIPATING FRONT WILL FOCUS CLOUDS AND
SHOWERS NEAR KAUAI AND OAHU TODAY...EVENTUALLY SPREADING MOISTURE TO
MAUI COUNTY BY SATURDAY. MOISTURE ASSOCIATED WITH THE STALLED FRONT
WILL KEEP WINDWARD AREAS OF MOST ISLANDS ON THE WET SIDE THIS
WEEKEND...WITH INCREASING LEEWARD SHOWERS EXPECTED ON SUNDAY. THIS
MOISTURE WILL MOVE NORTH OF THE ISLANDS EARLY NEXT WEEK...AS LIGHT
SOUTHEAST FLOW DEVELOPS. MOSTLY DRY AND POTENTIALLY HAZY WEATHER FOR
THE START OF THE WEEK MAY LEAD TO WETTER WEATHER BY THE END OF NEXT
WEEK.

&&

.DISCUSSION...
CURRENTLY...A STALLING AND ILL-DEFINED FRONT IS ENE-WSW ORIENTED
NEAR OAHU...AND IS ACTING AS A FOCUS FOR CLOUDS AND SHOWERS OVER
KAUAI AND OAHU AND ADJACENT WATERS. THE FRONT IS ASSOCIATED WITH A
LOW THAT IS ANALYZED TO BE ABOUT 900 MILES NE OF THE ISLANDS...
MOVING QUICKLY ENE. MEANWHILE...A SURFACE RIDGE LIES OVER THE BIG
ISLAND...WHERE WINDS ARE LIGHT AND SKIES ARE CLEAR...ASIDE FROM
AREAS OF VOG. STRONG HIGH PRESSURE IS CENTERED FAR NNW OF THE
ISLANDS...WITH A DEEP LAYER LOW LOCATED SOUTH OF THE HIGH NEAR
MIDWAY ATOLL...OR ABOUT 1300 MILES NW OF THE ISLANDS.

THE FORECAST OVER THE NEXT COUPLE OF DAYS IS RATHER COMPLEX...AND
INVOLVES ALL OF THE FEATURES MENTIONED ABOVE...WITH THE FRONT
CURRENTLY NEAR OAHU SLOWLY WEAKENING AND MOVING TOWARD THE SE INTO
SATURDAY. LATEST GUIDANCE INDICATES MOISTURE ASSOCIATED WITH THE
FRONT WILL STALL OVER THE ISLANDS...WITH LITTLE OF IT EVER MAKING IT
AS FAR S AS THE BIG ISLAND. AS THE LOW TO THE NE MOVES FURTHER
AWAY...HIGH PRESSURE FAR NNW WILL MAKE IT/S PRESENCE FELT N OF THE
STALLING BOUNDARY...WITH INCREASING NE AND E WINDS OVER THE N HALF
OF THE ISLAND CHAIN...AND LIGHT E WINDS NEAR THE BIG ISLAND. THIS
N-S GRADIENT WIND IN SURFACE WIND SPEED WILL ACT TO ENHANCE THE
MOISTURE ASSOCIATED WITH THE DISSIPATED FRONT...AND TURN THE
BOUNDARY INTO A SOMEWHAT ACTIVE SHEAR LINE OVER THE ISLANDS...AND
MAKE FOR WET WEATHER...ESPECIALLY WINDWARD.

SUBTLE DIFFERENCES IN THE POSITION OF THE SHEAR LINE WILL HAVE
DRAMATIC EFFECTS ON OBSERVED ISLAND WEATHER...AS LOCATIONS N OF
THE BOUNDARY WILL BE BREEZY AND WET...WITH DRIER AND LESS WINDY
WEATHER S OF THE BOUNDARY. MODELS ARE NOT IN SYNC AS TO WHERE THIS
BOUNDARY WILL BE...AND THUS FORECAST CONFIDENCE IS QUITE LOW...EVEN
WITH THE WEEKEND FORECAST.

THE DEEP LAYER LOW TO THE W OF THE ISLANDS WILL GRADUALLY MOVE E
THROUGH NEXT WEEK...AND IT/S PROXIMITY WILL TURN WINDS TO THE SE AS
EARLY AS MONDAY...WHICH RESULTS IN THE STALLED MOISTURE BAND
FINALLY LIFTING N OF THE ISLANDS. THE SE FLOW WILL PUT THE SMALLER
ISLANDS IN THE WIND SHADOW OF THE BIG ISLAND...AND LIGHT AND
VARIABLE WINDS ARE EXPECTED OVER LAND...WHICH SHOULD RESULT IN A
DRYING TREND. THE LOW MOVES CLOSER BY THE END OF THE WEEK...WHICH
WILL BRING INCREASING S WINDS...AND INCREASING SHOWER CHANCES TO
KAUAI...AND THEN OAHU...TOWARD THE END OF NEXT WEEK. ANYTIME WINDS
SHIFT TO THE SE AND S...VOG FROM THE BIG ISLAND BECOMES INCREASINGLY
LIKELY OVER THE SMALLER ISLANDS.

&&

.MARINE...
BUILDING SWELLS ARE EXPECTED TO INCREASE SEAS ABOVE THE SMALL CRAFT
ADVISORY THRESHOLD TONIGHT. AN EXTENSIVE FETCH OF N-NE WINDS
EXTENDING NE FROM THE ISLANDS WILL BRING A GENERALLY NORTHERLY SWELL
CENTERED ON SHORT PERIODS THIS WEEKEND...BUT A SPREAD OF PERIODS AND
DIRECTIONS WILL MAKE FOR SLOPPY CONDITIONS THROUGH SUNDAY.
INCREASING E WINDS LATE THIS WEEKEND ALSO ARE EXPECTED TO EXCEED SCA
VALUES IN MOST AREAS. THESE INCREASED SEAS AND SWELLS LIKELY WILL BE
LARGE ENOUGH TO BRING HIGH SURF TO EAST FACING SHORES.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FOR WATERS AROUND KAUAI AND OAHU...MAUI COUNTY
WINDWARD WATERS...ALENUIHAHA CHANNEL AND BIG ISLAND WINDWARD WATERS.

&&

BIRCHARD

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:08 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Feb 11, 2:44 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Feb 11, 3:56 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Feb 11, 8:06 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Feb 11, 10:58 PM HSTAreal Flood AdvisoryHFOKalawao78 min

Nearby

High Surf Advisories in Hawaii, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.